Random planar maps and growth-fragmentations

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02352612
Contributor : Igor Kortchemski <>
Submitted on : Wednesday, November 6, 2019 - 10:00:13 PM
Last modification on : Friday, November 8, 2019 - 1:41:11 AM

Links full text

Identifiers

Citation

Jean Bertoin, Nicolas Curien, Igor Kortchemski. Random planar maps and growth-fragmentations. Annals of Probability, Institute of Mathematical Statistics, 2018, 46 (1), pp.207-260. ⟨10.1214/17-AOP1183⟩. ⟨hal-02352612⟩

Share

Metrics

Record views

15